I been on Depo-Provera for two years, I didn't go take my last shot, I already came on and off my period. But for the last three weeks I been cramping badly?

Could be normal or.. Could be a normal variation from stopping the depo. Also, though, if you're having any sexual contact w/o contraception, please check a pregnancy test. See your doctor or gynecologist to decide on the next step.

Related Questions

I've been on Depo-Provera for a year now my period stop about 2 months when I first getting on the shot and about a month ago had cramps now brown blood?

common. This is very normal after being on the depo for a while. Most women will experience some slightly irregular spotting or bleeding. However it doesn't mean that it's not working. Read more...
Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. Read more...

I had my period earlier this month now I am cramping and bleeding what can it be? I was on Depo-Provera shot about two months ago my shot was due last month its going to be two months since I was suppose to get my shot

This . This is merely your body responding to a change in hormone levels. After about three months, if your regular periods have not resumed see your doctor. However, if the bleeding is heavy and persists for more than 7 days, see your doctor sooner. Take care. Read more...

My last Depo-Provera shot was in Feb. I just had my period on Dec 28-1. Now I've been havin some dull cramps nd bright red bleedin. Trying to conceive, wat is?

Not sure. If you think it's mid cycle, it could be Mittleschmertz (ovulatory pain) and ovulate spotting.I don't know for sure.My suggestion is ; if this persists beyond a. Day schedule an exam. Read more...

I've been off the Depo-Provera shot for over a year. I had a period last month for three days this month I havrnt had one. Plus I having mmild cramping. What?

Irregular menses. Irregular menses are common in young women, especially those on DepoProvera. No menses is common side effect of DepoProvera, too. Underweight women also have irregular menses as do those under tremendous stress, whether emotional or physical. Best to chat w/your family doctor. Presumably, you've engaged only in protected sexual activity but we'll still need to make sure you're not pregnant. Read more...

I was on the Depo-Provera shot for about 4 years. I discontinued about a year ago. I recently got my period. Now I have heavy bleeding, severe cramps and vomiting. Is this normal?

Time will tell . After stopping depo-provera it can take a while for periods to get back to normal. Over the next few menstrual cycles you will get a feel for what they are going to be like. If they continue to be heavy then see your doctor to discuss your options. Read more...
Maybe. If this is your first period since stopping depo then it could be normal. There can be a lot of lining of the uterus to shed. And if the cramping is bad you can get nausea and vomiting. However if you've had periods recently that aren't this bad then there's a chance you have an infection. Then you want to see a doctor. Read more...

The last time I got the Depo-Provera was august 2013..... These past 2 days I been cramping an spoting once a day my period is not due to next week?

Irregular periods. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...